Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sticky anal discharge and gas?

Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 9701 Questions

default
Posted on Mon, 27 Oct 2014 in Digestion and Bowels
Question: when using the rest room this am I went poo and when I wiped there was a bunch of jelly like substance and my poppers kinda lose a couple hours before that my poop was kinda hard just scares me I e never had jelly like substance from pooping I also have gas for the last two days I don't know if that has something to do with it or not
doctor
Answered by Dr. Iven Romic Rommstein 20 minutes later
Brief Answer:
Hi and welcome to HCM

Detailed Answer:
In most cases this is not indicating anything serious and this is seen in certain types of diet if you were taking sugar rich food and fats. You should try first with changing diietary habits,eat more fruits and vegetables and drink more fluids. Avoid fried food and food that makes you bloated. second most common cause is irritable bowel syndrome which can be aggravated by emotional or physical stress. This is usually self-limiting disease. Also,it can be caused by any bacteial inection and this should be considered if there is diarhheas and fever
More serious conditions such as ulcerative colitis or Crohns are less possible, but if this persists for more than 1 weeks,you should do colonoscoipy to rule these out.
Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Iven Romic Rommstein 29 minutes later
I also take prolosac once a day and gavaston three times a day could this affect anything i dont eat fried anything but i do have sugar in my diet i drink mainly water and herbal tea wich i put sugar and honey in and i do eat sweets wich i can cut out
doctor
Answered by Dr. Iven Romic Rommstein 42 hours later
Brief Answer:
hi and welcome

Detailed Answer:
Well gavaston may cause such symptoms but you should continue taking it but maybe lower dosage. In every case try to reduce sugar rich food and fats. It should improve within 4-5 days. If fever,vomiting or diarrhea persist then you should do stool analysis. Wish you good health
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Stress

doctor1 MD

I have a possible stress fracture in the base of my 3rd toe. MRI and X-ray showed stress reaction. I don t know if that means full stress fracture....

doctor1 MD

Hi, I think I am in perimenopause and when I get in bed at night sometimes I m aware of my heartbeat and sometimes it feels like fluttering or...

doctor1 MD

i am 31 years old and have been married for the last 8 years with a 7 yr old daughter. After my daughter was born i completely lost interest in sex...

doctor1 MD

i am due to have nuclear stress test and i have anxiety disorder. i have put the test off three times, yet i know i really need to have it done.....

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...